# SDR SWAA050674

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 53,445 hours, 49,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED L1 DOOR SLIDE PER MM.
